Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/26996
Title: Variations on the cohomology of loop spaces on generalized homogeneous spaces
Authors: Neumann, F
First Published: Jan-2006
Citation: PROCEEDINGS OF THE STEKLOV INSTITUTE OF MATHEMATICS, 2006, 252 (1), pp. 205-211
DOI Link: 10.1134/S0081543806010184
ISSN: 0081-5438
Links: http://hdl.handle.net/2381/26996
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.